# SDR SWIA95604

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Engine: Pwa PW118A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Connector
- Condition: Dirty
- Location: Auto Feather Sys
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTO FEATHER DID NOT ARM DURING TAKEOFF ROLL,  ABORTED  TAKEOFF.  CLEANED SIGNAL CONDITIONER CANNON PLUGS, GROUND OPS CKS GOOD, SEE F/L 80101.
